Volume 8, Number 3 (8-2014)                   IJPBS 2014, 8(3): 81-83 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslami Shahrbabki M, Eslami Shahrbabaki A. Sertraline-related Bleeding Tendency: Could it be Dose-dependent?. IJPBS. 2014; 8 (3) :81-83
URL: http://ijpbs.mazums.ac.ir/article-1-468-en.html

Assistant Professor, Child and Adolescent Psychiatrist, Neuroscience Research Center, Institue of Neuropharmacology AND Department of Psychiatry, Afzalipour School of Medicine, Shahid Beheshti Hospital, Kerman University of Medical Sciences, Kerman, Iran.
Abstract:   (1607 Views)
Selective serotonin reuptake inhibitors (SSRIs) are reported to be associated with increased bleeding tendency. While findings of recent studies explain a lot about the pathophysiology of this side-effect, there is a general tendency to discontinue SSRIs as harmful medications. We report two instances of dose-dependent relations between sertraline and bleeding tendency. Bleeding diathesis was alleviated by adjusting dosage of medication. It could be argued that benefits of SSRIs could outweigh this potential and probably avoidable sideeffect if dose-adjustment is properly implemented.
Full-Text [PDF 37 kb]   (972 Downloads)    
Type of Study: case report | Subject: Psychiatry
Received: 2014/10/11 | Accepted: 2014/10/11 | Published: 2014/10/11

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb